# SDR DALA2018041602575

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 62,036 hours, 15,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMING LEVER WILL NOT ARM OR DISARM.   REPAIRED THE GIRT BAR PROXIMITY SWITCH COVER IAW ERA 560980-14 SECTION V. COVER IS SECURE.
